Alert archive / Mississippi / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 327, NWS Jackson, MS

April 27, 2011Clarke County, Jasper County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Apr 27, 2011, 7:22 PM CDT for Clarke County, Jasper County, Mississippi. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 27, 2011, 7:22 PM CDT (00:22 UTC)
Expired
Apr 27, 2011, 8:15 PM CDT
In force
53 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon

Counties Clarke County, MS, Jasper County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 107 km from the middle of the area, began a volume at 00:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 27, 6:42 PM CDTTornado WatchSPC3 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 0.4 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2011-04-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1732 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2011-04-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 23 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1732 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
1210 m above ground
0-6 km bulk shear
75 kt
0-1 km storm-relative helicity
23 m²/s²
0-3 km storm-relative helicity
208 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

364 
WUUS54 KJAN 280022
SVRJAN
MSC023-061-280115-
/O.NEW.KJAN.SV.W.0327.110428T0022Z-110428T0115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
722 PM CDT WED APR 27 2011

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN CLARKE COUNTY IN EAST CENTRAL MISSISSIPPI...
  THIS INCLUDES THE CITY OF QUITMAN...
  SOUTHERN JASPER COUNTY IN EAST CENTRAL MISSISSIPPI...

* UNTIL 815 PM CDT

* AT 722 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 7 MILES
  SOUTHWEST OF PAULDING MOVING EAST AT 35 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  HEIDELBERG...STAFFORD SPRINGS...BARNETT...GOODWATER...ORANGE...
  STONEWALL...DE SOTO AND SABLE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT WEDNESDAY EVENING
FOR EASTERN MISSISSIPPI.

&&

LAT...LON 3224 8865 3190 8862 3186 8923 3200 8925
TIME...MOT...LOC 0022Z 250DEG 30KT 3198 8913

$$
1 follow-up statement
889 
WWUS54 KJAN 280052
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
752 PM CDT WED APR 27 2011

MSC061-280102-
/O.CAN.KJAN.SV.W.0327.000000T0000Z-110428T0115Z/
JASPER MS-
752 PM CDT WED APR 27 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN JASPER COUNTY IS
CANCELLED...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT WEDNESDAY EVENING
FOR EASTERN MISSISSIPPI.

LAT...LON 3224 8865 3196 8864 3194 8888 3213 8889
TIME...MOT...LOC 0052Z 254DEG 35KT 3204 8875

$$

MSC023-280115-
/O.CON.KJAN.SV.W.0327.000000T0000Z-110428T0115Z/
CLARKE MS-
752 PM CDT WED APR 27 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR WESTERN CLARKE COUNTY...

AT 752 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
QUITMAN MOVING EAST AT 40 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DE SOTO
AND SABLE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT WEDNESDAY EVENING
FOR EASTERN MISSISSIPPI.

&&

LAT...LON 3224 8865 3196 8864 3194 8888 3213 8889
TIME...MOT...LOC 0052Z 254DEG 35KT 3204 8875

$$

CME

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 27, 2:15 PM CDT, 5 hours 7 minutes earlier.

Area forecast discussion, Apr 27, 2:15 PM CDT, 5 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
215 PM CDT WED APR 27 2011

...VOLATILE AND DANGEROUS TORNADO OUTBREAK EXPECTED THIS AFTERNOON...

.SHORT TERM... (TODAY THROUGH SATURDAY)...WILL FOCUS ON HIGHLY
UNSTABLE...HIGHLY SHEARED...VOLATILE ENVIRONMENT THAT WILL BE
CONDUCIVE FOR STRONG/VIOLENT LONG-TRACK TORNADOES...DAMAGING WINDS
UPWARDS OF 80 MPH...AND LARGE HAIL TO THE SIZE OF GOLFBALLS THIS
AFTERNOON AND EARLY EVENING ACROSS THE ARKLAMISS REGION. THE SEVERE
WEATHER RISK WILL END WITH THE PASSAGE OF A DRYLINE FROM WEST TO EAST
BY 8PM THIS EVENING.

AT THIS TIME...THERE ARE SEVERAL DISCRETE SUPERCELLS THAT HAVE HAD A
HISTORY OF PRODUCING DAMAGE AND STRONG RADAR-INDICATED ROTATION.
COVERAGE AND INTENSITY OF THESE SUPERCELLS IS EXPECTED TO INCREASE
ACROSS THE ARKLAMISS REGION AHEAD OF SURGING DRYLINE. PLEASE STAY
ALERT AS MULTIPLE ROUNDS OF DISCRETE SUPERCELLS WILL BE POSSIBLE THIS
AFTERNOON AND EARLY EVENING.

LASTEST SPC MESOANALYSIS DEPICTS SBCAPE VALUES OF 3500-4000 J/KG
WITHIN AN AREA OF EXTREME LOW LVL SHEAR/0-1 SRH OF 350-450M2S2/ AND
DEEP LAYER SHEAR/0-6 KM OF 60-70KTS/. THESE PARAMETERS ARE FURTHER
SUPPORTED BY THE 18Z KJAN RAOB SOUNDING INDICATING ~3500 J/KG SBCAPE
AND 0-3 KM VALUES ~600M2S2. THESE PARAMETERS ARE BEING DRIVEN BY SFC
TEMPERATURES SOARING INTO THE MID 80S WITH SURFACE DEWPOINTS IN THE
LOW 70S SURGING NORTHWARD ON A SOUTH TO SOUTH-SOUTHWEST 40 TO 50 KT
LOW-LVL JET AND A STRONG 995MB SFC LOW TRAVERSING ARKANSAS THIS
AFTERNOON. THIS LOW-LVL JET COUPLED WITH NEARLY 60 KT H7 SOUTH-WEST
WINDS AND WESTERLY H5 WINDS OF 75-80 KT AND ON THE NOSE OF AN
INTRUDING 110 KT H25 JET MAX WILL CONTINUE TO ENHANCE DIVERGENCE AND
TILTING OF STORMS WHICH WILL INCREASE THEIR LONGEVITY AND STRENGTH
THROUGH THE AFTERNOON. KJAN VAD WIND PROFILES ALONG WITH 18Z JAN RAOB
SOUNDING INDICATE SOUTH TO SOUTHWEST WINDS AT THE SURFACE WHILE WINDS
REMAIN BACKED TO THE SOUTH AND SOUTHEAST ACROSS EAST MISSISSIPPI.
THUS...EASTERN AND NORTHERN MISSISSIPPI WILL BE THE MOST FAVORABLE
LOCATION FOR THE VIOLENT/STRONG LONG-TRACK TORNADOES.
HOWEVER...CENTRAL AND WESTERN MISSISSIPPI AND NORTHEAST LOUISIANA
WILL STILL HAVE AN ENHANCED RISK FOR STRONG TORNADOES...LARGE
HAIL..AND DAMAGING WINDS THROUGH THIS AFTERNOON.

OUTSIDE OF THE DANGEROUS AND VOLATILE SEVERE WEATHER EPISODE...SOUTH
WINDS OF 15 TO 20 MPH AND GUSTS UPWARDS OF 25 TO 30 MPH WILL OCCUR
AHEAD OF THE DRYLINE THIS AFTERNOON. WITH THE PASSAGE OF THE DRYLINE
THIS LATE AFTERNOON IN WESTERN AND CENTRAL AREAS...WINDS WILL SWITCH
QUICKLY TO THE WEST AND REMAIN GUSTY. A WIND ADVISORY WILL REMAIN IN
EFFECT THROUGH 7PM TONIGHT.

FOR THURSDAY THROUGH SATURDAY...MUCH QUIETER CONDITIONS WILL BE ON
TAP AS LOW PRESSURE RESPONSIBLE FOR SEVERE WEATHER TODAY WILL PULL
OFF TO THE GREAT LAKES AND DRIER AIR AND HIGHER PRESSURE NOSE IN
FROM THE SOUTHERN PLAINS BY THURSDAY AND SETTLE ACROSS THE REGION BY
LATE WEEK. ANTICIPATING MOSTLY CLEAR TO PARTLY CLOUDY SKIES THURSDAY
THROUGH SATURDAY WITH COMFORTABLE TEMPERATURES. UPDATED PRODUCTS ARE
OUT. /ALLEN/

&&

.PREV DISCUSSION... /ISSUED 1051 AM CDT WED APR 27 2011/

..SIGNIFICANT SEVERE STORMS AND TORNADO OUTBREAK EXPECTED THIS
AFTERNOON...

UPDATE...NOT MUCH HAS CHANGED WITH OUR THINKING AND THE OVERALL
EVOLUTION FOR TODAY. HOWEVER...THE DETAILS ARE BECOMING A BIT MORE
CLEAR BASED OFF LATEST HI-RES MODELS AND TRENDS WITH RADAR AND SAT
IMAGERY.

A VOLATILE SITUATION IS DEVELOPING WHICH LOOKS TO SUPPORT SEVERAL
SUPERCELL STORMS MOVING ACROSS THE CWA FROM LATE MORNING AND DURING
THE AFTERNOON. THE COMBINATION OF INSTABILITY AND LOW LEVEL SHEAR IS
OFF THE CHART AND AT LEVELS RARELY SEEN. EFFECTIVE SRH VALUES ARE
CURRENTLY 600-900 M2/S2 AND FORECAST TO REMAIN VERY HIGH AND WILL
LIKELY HOLD IN THE 300-600 M2/S2 RANGE IF NOT HIGHER. INSTABILITY
WILL BE QUITE HIGH AS WELL AND EXCEED 2500-3000 J/KG IF DEWPTS HOLD
AROUND 70. FORCING WILL BE INTENSE AND THERE WILL BE SOME CAPPING
MOVING IN FROM THE SW. THIS SHOULD KEEP CELLS DISCRETE AND
SUPERCELLULAR TODAY. DEEP LAYER SHEAR IS PUSHING 80 KTS AND COULD GET
HIGHER AS A 100KT MID LEVEL JET CORE PUNCHES INTO THE REGION IN A FEW
HRS.

EVOLVING SUPERCELLS IS THIS EXTREME ENVIRONMENT IS BAD NEWS. THERE
WILL LIKELY BE SEVERAL STRONG TORNADOES WITH A VIOLENT TORNADO
POSSIBLE. CURRENT SIGTOR PARAMETERS (10-12) AND 0-1KM EHI VALUES (9-12)
ARE EXTREME ABOUT AS CLASSIC AND SIGNIFICANT OF A SETUP AS THEY COME.
STORMS WILL MOVE QUICKLY NE IN THE FAST DEEP LAYER FLOW AND STORMS
SHOULD AVG 50-60 MPH. THIS SETUP WILL ALSO SUPPORT LONG LIVED
SUPERCELLS AND LONG TRACKED TORNADOES. I CAN'T STRESS ENOUGH HOW
DANGEROUS A SITUATION THIS APPEARS. OUR SAVING GRACE WOULD BE IF
STORM MODE SOME HOW BECOMES MORE LINEAR...BUT ALL HI-RES GUID
SUPPORTS DISCRETE CELLS. IN ADDITION TO TORNADOES...VERY LARGE HAIL
WILL BE POSSIBLE ALONG WITH DMG WINDS OF 60-80 MPH.

TIMING WILL BE FROM NOON TO 7 PM WITH A STEADY EASTWARD PROGRESSION
TO THE ACTIVITY DURING THE AFTERNOON. BASED OFF STORM
INITIATION...MESOCYCLONE MATURITY...AND STORM PROPAGATION...THE AREA
AT GREATEST RISK FOR STRONG/VIOLENT TORNADOES LOOKS TO EXIST WITHIN A
ZONE FROM GREENWOOD TO VICKSBURG TO LAUREL AND POINTS E/N OF THAT
LINE. AREAS OUTSIDE THAT WILL HAVE THE POTENTIAL FOR HIGH END SVR
STORMS AS WELL...BUT THAT AREA HAS THE GREATEST OVERLAP OF ALL
PARAMETERS.

OUTSIDE THE SVR STORMS...FLASH FLOODING IS STILL A POSSIBILITY ACROSS
THE NORTH. RAINFALL FROM LAST NIGHTS COMPLEX HAS SET THE STAGE AND
ANY ADDITIONAL ACTIVITY TODAY COULD CAUSE FLOODING ISSUES IF TRAINING
OCCURS. AS THE AREA WARMS THIS MORNING...VERY STRONG WINDS WILL MIX
DOWN AND CAUSE WINDY CONDITIONS...GUSTS TO 30-40 MPH WILL BE
POSSIBLE. AS THE DRY LINE ENTERS THE W/NW...WINDS COULD POTENTIALLY
GET STRONGER AND GUST TO 50 MPH. /CME/

&&

.AVIATION...
DANGEROUS FLYING WEATHER IS EXPECTED OVER THE NEXT 12-18
HOURS AS ANOTHER ROUND OF SEVERE TSRA(LARGE HAIL/SEVERE TURBULENCE/
WIND SHEAR)IMPACT THE ARKLAMISS.  SCATTERED TO NUMEROUS TSRA WILL
BEGIN IMPACTING THE REGION 19-23Z AS A FRONTAL BOUNDARY CROSSES LA AND
MOVES INTO WRN MS BY 00Z FROM THE WEST. PREVAILING VFR CONDITIONS
WILL PERSIST OUTSIDE OF CONVECTION WITH GUSTY S WINDS OF 20-35KTS
THIS AFTN INTO THIS EVENING UNTIL THE FROPA WHEN WNW FLOW TAKES OVER
AND WINDS DIMINISH TO 10-25KTS. DRYING AIR MASS LATER TONIGHT WILL
LEAD TO A COUPLE OF VFR CLEAR DAYS TO FOLLOW./40/ALLEN/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       51  74  48  82 /  13   0   0   0
MERIDIAN      52  74  44  80 /  47   0   0   0
VICKSBURG     50  76  46  82 /  14   0   0   0
HATTIESBURG   55  77  45  84 /  34   0   0   0
NATCHEZ       50  75  44  83 /  14   0   0   0
GREENVILLE    50  73  48  82 /  11   0   0   0
GREENWOOD     50  73  48  81 /  12   0   0   0

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...FLASH FLOOD WATCH UNTIL 4 PM CDT THIS AFTERNOON FOR MSZ018-019-
     025>044-047>049.

     WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR MSZ018-019-025>066-
     072>074.

LA...FLASH FLOOD WATCH UNTIL 4 PM CDT THIS AFTERNOON FOR LAZ007>009-
     015-016-023-025.

     WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR LAZ007>009-015-016-
     023>026.

AR...FLASH FLOOD WATCH UNTIL 4 PM CDT THIS AFTERNOON FOR ARZ074-075.

     WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR ARZ074-075.

&&

ALLEN/CME/40
Hazardous weather outlook, Apr 27, 11:22 AM CDT, 8 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
1122 AM CDT WED APR 27 2011

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
281630-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-
NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-
WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-
SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-
LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
1122 AM CDT WED APR 27 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TONIGHT AND THURSDAY

THE POTENTIAL FOR AN OUTBREAK OF SIGNIFICANT SEVERE STORMS AND
TORNADOES APPEARS LIKELY THIS AFTERNOON ACROSS THE ENTIRE AREA.
LARGE HAIL TO THE SIZE OF GOLF BALLS OR LARGER AND DAMAGING WIND
GUSTS FROM 60 TO 80 MPH WILL BE POSSIBLE ALONG WITH THE POTENTIAL FOR
LONG TRACK...STRONG TO VIOLENT TORNADOES. THE AREA WITH THE GREATEST
RISK OF STRONG TO VIOLENT TORNADOES WILL BE EAST AND NORTH OF A LINE
FROM GREENWOOD TO VICKSBURG TO LAUREL MS. THE TIMING APPEARS TO BE
FROM NOON TO 7PM WITH A STEADY EASTWARD PROGRESSION OF THE ACTIVITY
ACROSS THE AREA THROUGH THE AFTERNOON HOURS.

THIS IS A VERY DANGEROUS SITUATION SO PLEASE CONTINUE TO MONITOR THE
LATEST WATCHES AND WARNINGS FROM THE NATIONAL WEATHER SERVICE.

.DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...WILL BE NEEDED TODAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN.

15

In the hours before

Local storm report, Apr 27, 6:51 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
651 PM CDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0248 PM     TORNADO          5 SE VERNON             32.93N 88.87W
04/27/2011                   WINSTON            MS   PUBLIC

            HOME DAMAGED IN THE NANIH WAIYA COMMUNITY

&&

JJALLEN
Local storm report, Apr 27, 6:53 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
653 PM CDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0603 PM     TORNADO          5 NNW TURNERVILLE       32.10N 89.24W
04/27/2011                   JASPER             MS   EMERGENCY MNGR

            *** 2 FATAL *** TORNADO MOVED THROUGH AREA CAUSING
            SIGNIFICANT DAMAGE AND INJURIES...UPDATE...NUMEROUS ROADS
            BLOCKED BY TREES AND UNKNOWN NUMBER OF INJURIES...FURTHER
            UPDATE...LAW ENFORCEMENT REPORTING TWO FATALITIES IN
            LOUIN AREA

&&
Local storm report, Apr 27, 6:55 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
655 PM CDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     TORNADO          4 WNW MIDDLETON         32.17N 88.68W
04/27/2011                   CLARKE             MS   AMATEUR RADIO

            HAM RADIO SPOTTERS AND LAW ENFORCEMENT REPORTS LARGE
            TORNADO CROSSING US HIGHWAY 45 AT STATE HIGHWAY 514

&&
Local storm report, Apr 27, 7:02 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
702 PM CDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0636 PM     TORNADO          ENTERPRISE              32.17N 88.81W
04/27/2011                   CLARKE             MS   NWS EMPLOYEE

            HOUSES WITH SIGNIFICANT DAMAGE IN ENTERPRISE.

&&

JJALLEN
Local storm report, Apr 27, 7:08 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
708 PM CDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     TORNADO          6 ENE SCOOBA            32.87N 88.39W
04/27/2011                   KEMPER             MS   EMERGENCY MNGR

            EXTENSIVE DAMAGE ON SUNFLOWER AND BINNSVILLE ROADS

&&
Local storm report, Apr 27, 7:14 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
714 PM CDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0518 PM     TORNADO          2 WNW HICKORY           32.33N 89.05W
04/27/2011                   NEWTON             MS   TRAINED SPOTTER

            *** 1 INJ *** SEVERAL HOUSES DAMAGED...ROOFS TORN
            OFF...SIGNIFICANT TREE DAMAGE WITH TREES UPROOTED AND
            SNAPPED

&&

JJALLEN

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 27, 7:51 PM CDTSevere Thunderstorm WarningJANKemper, Lauderdale, Newton39 min
Apr 27, 7:59 PM CDTSevere Thunderstorm WarningJANClarke46 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.